The BSU Mathematics and Computer Science Department split into two separate departments in 2012. To browse submissions by department, visit:
Isomorphisms between groups of rational numbers
Moore, Thomas. (1980). Isomorphisms between groups of rational numbers. Mathematical Gazette, 64(480), 286-287.
Virtual Commons Citation
Moore, Thomas (1980). Isomorphisms between groups of rational numbers. In Mathematics and Computer Science Faculty Publications. Paper 4.
Available at: http://vc.bridgew.edu/math_compsci_fac/4
This document is currently not available here.